# SDR AALA202306198475

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 59,810 hours, 37,818 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: HTE900087
- Condition: Stuck
- Location: Zone 600 - Rh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT OUTER TRANSFER VALVE PARTIALLY CLOSED . FUEL NOT TRANSFERING RIGHT OUTER WING TANK. START WITH 1440 STOP SLOW FEEDING AT 800. WENT BACK TO 1000 IN DESCENT 1000 LBS TRAPPED FUEL. REMOVED AND REPLACED RIGHT OUTER FORWARD TRANSFER VALVE PER AMM 28-15-41. OK FOR SERVICE.
